Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Hasse norm principle for Abelian extensions of number fields


Author: Frank Gerth III
Journal: Bull. Amer. Math. Soc. 83 (1977), 264-266
MSC (1970): Primary 12A35, 12A65
DOI: https://doi.org/10.1090/S0002-9904-1977-14297-3
MathSciNet review: 0422200
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. S. Cassels and A. Fröhlich, editors, Algebraic number theory, Academic Press, London; Thompson Book Co., Washington, D.C., 1967. MR 35 #6500. MR 215665
  • 2. D. Garbanati, The Hasse norm theorem for l-extensions of the rationals (preprint). MR 480429
  • 3. M. Razar, Central and genus class fields and the Hasse norm theorem (preprint). MR 466073

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A35, 12A65

Retrieve articles in all journals with MSC (1970): 12A35, 12A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14297-3

American Mathematical Society